Fast computation algorithm for the random consideration set model
Younghwan Lee
Economics Letters, 2019, vol. 179, issue C, 38-41
Abstract:
This paper proposes a fast and reliable computation algorithm for the random consideration set model. A simple and numerically tractable representation of the model is developed to reduce the computational burden. I show that the new algorithm outperforms existing methods in terms of accuracy and speed.
Keywords: Bounded rationality; Discrete choice; Random consideration; Numerical method (search for similar items in EconPapers)
JEL-codes: C1 L1 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176519300977
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:179:y:2019:i:c:p:38-41
DOI: 10.1016/j.econlet.2019.03.018
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().